MathSciNet Relay Station
MathSciNet bibliographic data
MR1060898 30F40 (57M99 57S30)
Jørgensen, T.; Marden, A. Algebraic and geometric convergence of Kleinian groups. Math. Scand. 66 (1990), no. 1, 47–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement